MAUDE Adverse Event Report: Stryker Instruments-a division of Stryker Corp 11g iVAS Access Cannula; Injector, vertebroplasty

Stryker Instruments-a division of Stryker Corp 11g iVAS Access Cannula; Injector, vertebroplasty
Catalog Number 0306330000
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/12/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the cannula broke inside the the patient, the case was stopped and the canula was removed the following day.

Brand Name
11g iVAS Access Cannula
Common Device Name
Injector, vertebroplasty
Manufacturer (Section D)
Stryker Instruments-a division of Stryker Corp
1941 stryker way
portage MI 49002
Manufacturer (Section G)
Stryker Instruments-Puerto Rico
las palmas industrial park
highway #3, km 130.2
arroyo 00615
PR   00615
Manufacturer Contact
kelsey barla
1941 stryker way
portage, MI 49002
+1(269)323-7700
MDR Report Key50411877
Report Number3015967359-2026-00465
Device Sequence Number15746324
Product Code OAR
UDI-Device Identifier07613252505990
UDI-Public(01)07613252505990(17)281101(10)25317012
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
exempt
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number0306330000
Device Lot Number25317012
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown